# SDR DALA2022021500981

- Difficulty date: February 10, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 69,195 hours, 32,002 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CREW REPORTS LEFT BELLY FAIRING SLIDING PANEL MISSING ON PRE FLIGHT. CORRECTIVE ACTION: MISSING PANEL CURRENTLY ON CDL. WILL REQUIRE STK 32-5300-3-1439 REF IPC 53-35-03-36 ITEM 70 (8282396)
